Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 23, Issue 1, Winter 1990  pp. 3-19.

Jensen's inequality in semi-finite von Neumann algebras

Authors: Lawrence G. Brown (1) and Hideki Kosaki (2)
Author institution:(1) Department of Mathematics, Purdue University, West Lafayette, Indiana 47907, U.S.A.
(2) Department of Mathematics, University of Pennsylvania, Philadelphia, Pennsylvania 19104, U.S.A. Current address: Department of Mathematics, College of General Education, Kyushu University, Fukuoka, 810, Japan.


Contents    Full-Text PDF